Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 52, NWS Des Moines, IA

June 10, 2011Polk County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 10, 2011, 7:20 AM CDT for Polk County, Iowa. It took effect at Jun 10, 2011, 10:47 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jun 10, 2011, 7:20 AM CDT (12:20 UTC)
In effect from
Jun 10, 2011, 10:47 AM CDT
Expired
Jun 11, 2011, 2:51 AM CDT
In force
16 hr
Issued by
NWS Des Moines, IA
Flood severity
Minor

County Polk County, IA

The radar

The Des Moines radar (KDMX), 13 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Raccoon River at Des Moines Fleur Dr (DEMI4). The gauge peaked at 12.45 ft at Jun 10, 2011, 3:00 PM CDT.

actionminormoderate5101506/1006/1106/12
Action stage
8 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05484900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WGUS43 KDMX 101220
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
720 AM CDT FRI JUN 10 2011

...THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FLOOD 
WARNING FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...

  RACCOON RIVER
  
  AFFECTING THE FOLLOWING COUNTIES IN IOWA...POLK
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC153-111220-
/O.NEW.KDMX.FL.W.0051.110610T1942Z-110612T1930Z/
/DMWI4.1.ER.110610T1942Z.110611T0000Z.110611T1930Z.NO/
720 AM CDT FRI JUN 10 2011

...FLOOD WARNING IN EFFECT UNTIL SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE RACCOON RIVER AT DES MOINES HWY 28...OR FROM BELOW VAN METER...
  TO WALNUT CREEK.
* UNTIL SATURDAY AFTERNOON.
* AT  6:15 AM FRIDAY THE STAGE WAS 30.9 FEET.
* FLOOD STAGE IS 32.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON...AND CONTINUE 
  RISING TO 32.5 FEET THIS EVENING. GO BELOW FLOOD STAGE SATURDAY 
  AFTERNOON.

$$

IAC153-111219-
/O.NEW.KDMX.FL.W.0052.110610T1609Z-110612T2034Z/
/DEMI4.1.ER.110610T1609Z.110611T0000Z.110611T2034Z.NO/
720 AM CDT FRI JUN 10 2011

...FLOOD WARNING IN EFFECT UNTIL LATE SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE RACCOON RIVER AT DES MOINES FLEUR DRIVE...OR FROM WALNUT 
  CREEK...TO THE DES MOINES RIVER.
* UNTIL LATE SATURDAY AFTERNOON.
* AT  6:45 AM FRIDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE MIDDAY TODAY...AND CONTINUE 
  RISING TO 12.5 FEET THIS EVENING. GO BELOW FLOOD STAGE LATE 
  SATURDAY AFTERNOON.

$$
4 follow-up statements
552 
WGUS83 KDMX 101539
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1039 AM CDT FRI JUN 10 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...

  DES MOINES RIVER...RACCOON RIVER...NORTH RIVER...MIDDLE RIVER...
  CEDAR CREEK
  
  AFFECTING THE FOLLOWING COUNTIES IN IOWA...MADISON...MAHASKA...
  MARION...POLK...WAPELLO...WARREN
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-179-111539-
/O.EXT.KDMX.FL.W.0046.000000T0000Z-110612T0640Z/
/EDYI4.1.ER.110610T1117Z.110610T1800Z.110611T0640Z.NO/
1039 AM CDT FRI JUN 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL AFTER MIDNIGHT TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER NEAR EDDYVILLE...OR FROM CEDAR CREEK NEAR 
  TRACY...TO MIDDLE AVERY CREEK NEAR CHILLICOTHE.
* UNTIL AFTER MIDNIGHT TONIGHT.
* AT 10:00 AM FRIDAY THE STAGE WAS 62.5 FEET.
* FLOOD STAGE IS 61.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 62.8 FEET THIS AFTERNOON. GO BELOW FLOOD STAGE 
  AFTER MIDNIGHT TONIGHT.

$$

IAC179-111538-
/O.EXT.KDMX.FL.W.0047.000000T0000Z-110612T1330Z/
/OTMI4.2.ER.110610T1220Z.110611T0000Z.110611T1330Z.NO/
1039 AM CDT FRI JUN 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA...OR FROM MIDDLE AVERY CREEK NEAR 
  CHILLICOTHE...TO ELDON.
* UNTIL SATURDAY MORNING.
* AT 10:20 AM FRIDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 13.0 FEET THIS EVENING. GO BELOW FLOOD STAGE 
  SATURDAY MORNING.

$$

IAC153-111538-
/O.EXT.KDMX.FL.W.0051.110610T1800Z-110612T1800Z/
/DMWI4.1.ER.110610T1800Z.110611T0600Z.110611T1800Z.NO/
1039 AM CDT FRI JUN 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT DES MOINES HWY 28...OR FROM BELOW VAN METER...
  TO WALNUT CREEK.
* UNTIL SATURDAY AFTERNOON.
* AT 10:15 AM FRIDAY THE STAGE WAS 31.6 FEET.
* FLOOD STAGE IS 32.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON...AND CONTINUE 
  RISING TO 32.5 FEET AFTER MIDNIGHT TONIGHT. GO BELOW FLOOD STAGE 
  SATURDAY AFTERNOON.

$$

IAC153-111538-
/O.EXT.KDMX.FL.W.0052.110610T1547Z-110612T1851Z/
/DEMI4.1.ER.110610T1547Z.110611T0600Z.110611T1851Z.NO/
1039 AM CDT FRI JUN 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT DES MOINES FLEUR DRIVE...OR FROM WALNUT 
  CREEK...TO THE DES MOINES RIVER.
* UNTIL SATURDAY AFTERNOON.
* AT  9:45 AM FRIDAY THE STAGE WAS 11.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 13.0 FEET AFTER MIDNIGHT TONIGHT. GO BELOW FLOOD STAGE 
  SATURDAY AFTERNOON.

$$

IAC121-181-111538-
/O.EXT.KDMX.FL.W.0045.000000T0000Z-110614T1851Z/
/NRWI4.1.ER.110609T1702Z.110610T1800Z.110613T1851Z.NO/
1039 AM CDT FRI JUN 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER NEAR NORWALK...OR FROM THE MADISON-WARREN COUNTY 
  LINE...TO THE DES MOINES RIVER.
* UNTIL MONDAY AFTERNOON.
* AT 10:15 AM FRIDAY THE STAGE WAS 22.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 22.4 FEET THIS AFTERNOON. GO BELOW FLOOD STAGE 
  MONDAY AFTERNOON.

$$

IAC121-181-111538-
/O.EXT.KDMX.FL.W.0048.000000T0000Z-110612T0600Z/
/IDNI4.2.ER.110610T0657Z.110610T1115Z.110611T0600Z.NO/
1039 AM CDT FRI JUN 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL AFTER MIDNIGHT TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE RIVER NEAR INDIANOLA...OR FROM CLANTON CREEK NEAR SPRING
  HILL...TO THE DES MOINES RIVER.
* UNTIL AFTER MIDNIGHT TONIGHT.
* AT 10:15 AM FRIDAY THE STAGE WAS 23.3 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 23.4 FEET THIS AFTERNOON. GO BELOW FLOOD STAGE 
  AFTER MIDNIGHT TONIGHT.

$$

IAC123-125-111538-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-110612T0908Z/
/BSSI4.1.ER.110610T0915Z.110611T0000Z.110611T0908Z.NO/
1039 AM CDT FRI JUN 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR CREEK NEAR BUSSEY...OR FROM THE NORTH CEDAR CREEK...TO 
  THE DES MOINES RIVER.
* UNTIL EARLY SATURDAY MORNING.
* AT 10:15 AM FRIDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 20.0 FEET THIS EVENING. GO BELOW FLOOD STAGE 
  EARLY SATURDAY MORNING.

$$
990 
WGUS83 KDMX 102151
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
451 PM CDT FRI JUN 10 2011

...THE FLOOD WARNING CONTINUES FOR ALL OR PORTIONS OF THE FOLLOWING 
RIVERS IN IOWA...

  DES MOINES RIVER...RACCOON RIVER...NORTH RIVER...MIDDLE RIVER...
  CEDAR CREEK
  
  AFFECTING THE FOLLOWING COUNTIES IN IOWA...MADISON...MAHASKA...
  MARION...POLK...WAPELLO...WARREN
  
.NO SIGNIFICANT PRECIPITATION IS EXPECTED IN THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-179-112151-
/O.CON.KDMX.FL.W.0046.000000T0000Z-110612T0640Z/
/EDYI4.1.ER.110610T1117Z.110610T1900Z.110611T0640Z.NO/
451 PM CDT FRI JUN 10 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL AFTER MIDNIGHT TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER NEAR EDDYVILLE...OR FROM CEDAR CREEK NEAR 
  TRACY...TO MIDDLE AVERY CREEK NEAR CHILLICOTHE.
* UNTIL AFTER MIDNIGHT TONIGHT.
* AT  4:00 PM FRIDAY THE STAGE WAS 62.8 FEET.
* FLOOD STAGE IS 61.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...REMAIN NEAR 62.8 FEET THROUGH THIS EVENING. GO BELOW
  FLOOD STAGE TOMORROW.

$$

IAC179-112150-
/O.CON.KDMX.FL.W.0047.000000T0000Z-110612T1330Z/
/OTMI4.2.ER.110610T1220Z.110611T0000Z.110611T1330Z.NO/
451 PM CDT FRI JUN 10 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA...OR FROM MIDDLE AVERY CREEK NEAR 
  CHILLICOTHE...TO ELDON.
* UNTIL SATURDAY MORNING.
* AT  4:20 PM FRIDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...CREST NEAR 13.0 FEET THIS EVENING. GO BELOW FLOOD STAGE 
  SATURDAY.

$$

IAC153-112150-
/O.CON.KDMX.FL.W.0051.000000T0000Z-110612T1800Z/
/DMWI4.1.ER.110610T1815Z.110611T0600Z.110611T1800Z.NO/
451 PM CDT FRI JUN 10 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT DES MOINES HWY 28...OR FROM BELOW VAN
  METER...TO WALNUT CREEK.
* UNTIL SATURDAY AFTERNOON.
* AT  4:15 PM FRIDAY THE STAGE WAS 32.2 FEET.
* FLOOD STAGE IS 32.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...CREST NEAR 32.5 FEET AFTER MIDNIGHT TONIGHT. GO BELOW
  FLOOD STAGE SATURDAY AFTERNOON.

$$

IAC153-112150-
/O.CON.KDMX.FL.W.0052.000000T0000Z-110612T1851Z/
/DEMI4.1.ER.110610T1547Z.110611T0600Z.110611T1851Z.NO/
451 PM CDT FRI JUN 10 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT DES MOINES FLEUR DRIVE...OR FROM WALNUT 
  CREEK...TO THE DES MOINES RIVER.
* UNTIL SATURDAY AFTERNOON.
* AT  3:45 PM FRIDAY THE STAGE WAS 12.4 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 13.0 FEET AFTER MIDNIGHT TONIGHT. GO BELOW
  FLOOD STAGE SATURDAY AFTERNOON.

$$

IAC121-181-112150-
/O.CON.KDMX.FL.W.0045.000000T0000Z-110614T1851Z/
/NRWI4.1.ER.110609T1702Z.110610T2115Z.110613T1851Z.NO/
451 PM CDT FRI JUN 10 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER NEAR NORWALK...OR FROM THE MADISON-WARREN COUNTY 
  LINE...TO THE DES MOINES RIVER.
* UNTIL MONDAY AFTERNOON.
* AT  4:15 PM FRIDAY THE STAGE WAS 22.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...GO BELOW FLOOD STAGE MONDAY AFTERNOON.

$$

IAC121-181-112150-
/O.CON.KDMX.FL.W.0048.000000T0000Z-110612T0600Z/
/IDNI4.2.ER.110610T0657Z.110610T1115Z.110611T0600Z.NO/
451 PM CDT FRI JUN 10 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL AFTER MIDNIGHT TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE RIVER NEAR INDIANOLA...OR FROM CLANTON CREEK NEAR
  SPRING HILL...TO THE DES MOINES RIVER.
* UNTIL AFTER MIDNIGHT TONIGHT.
* AT  4:15 PM FRIDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...CONTINUE FALLING AND GO BELOW FLOOD STAGE 
  AFTER MIDNIGHT TONIGHT.

$$

IAC123-125-112150-
/O.CON.KDMX.FL.W.0049.000000T0000Z-110612T0908Z/
/BSSI4.1.ER.110610T0915Z.110610T2115Z.110611T0908Z.NO/
451 PM CDT FRI JUN 10 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR CREEK NEAR BUSSEY...OR FROM THE NORTH CEDAR CREEK...TO 
  THE DES MOINES RIVER.
* UNTIL EARLY SATURDAY MORNING.
* AT  4:15 PM FRIDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...GO BELOW FLOOD STAGE SATURDAY.

$$

JB
180 
WGUS83 KDMX 110136
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
836 PM CDT FRI JUN 10 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...

  MIDDLE RIVER
  
  AFFECTING THE FOLLOWING COUNTIES IN IOWA...MADISON...WARREN
  
...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...

  DES MOINES RIVER...RACCOON RIVER...NORTH RIVER...CEDAR CREEK
  
  AFFECTING THE FOLLOWING COUNTIES IN IOWA...MADISON...MAHASKA...
  MARION...POLK...WAPELLO...WARREN
  
.NO SIGNIFICANT PRECIPITATION IS EXPECTED OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-179-120136-
/O.EXT.KDMX.FL.W.0046.000000T0000Z-110612T0625Z/
/EDYI4.1.ER.110610T1117Z.110610T1900Z.110611T0625Z.NO/
836 PM CDT FRI JUN 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL AFTER MIDNIGHT TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER NEAR EDDYVILLE...OR FROM CEDAR CREEK NEAR 
  TRACY...TO MIDDLE AVERY CREEK NEAR CHILLICOTHE.
* UNTIL AFTER MIDNIGHT TONIGHT.
* AT  7:00 PM FRIDAY THE STAGE WAS 62.1 FEET.
* FLOOD STAGE IS 61.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...GO BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT.

$$

IAC179-120135-
/O.EXT.KDMX.FL.W.0047.000000T0000Z-110612T1443Z/
/OTMI4.2.ER.110610T1220Z.110611T0120Z.110611T1443Z.NO/
836 PM CDT FRI JUN 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT OTTUMWA...OR FROM MIDDLE AVERY CREEK NEAR 
  CHILLICOTHE...TO ELDON.
* UNTIL SATURDAY MORNING.
* AT  8:20 PM FRIDAY THE STAGE WAS 13.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...GO BELOW FLOOD STAGE SATURDAY MORNING.

$$

IAC153-120135-
/O.EXT.KDMX.FL.W.0051.000000T0000Z-110612T1629Z/
/DMWI4.1.ER.110610T1815Z.110611T0600Z.110611T1629Z.NO/
836 PM CDT FRI JUN 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MIDDAY SATURDAY...

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT DES MOINES HWY 28...OR FROM BELOW VAN
METER...
  TO WALNUT CREEK.
* UNTIL MIDDAY SATURDAY.
* AT  7:15 PM FRIDAY THE STAGE WAS 32.3 FEET.
* FLOOD STAGE IS 32.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...CREST NEAR 32.4 FEET AFTER MIDNIGHT TONIGHT. GO BELOW
  FLOOD STAGE MIDDAY SATURDAY.

$$

IAC153-120135-
/O.EXT.KDMX.FL.W.0052.000000T0000Z-110612T0900Z/
/DEMI4.1.ER.110610T1547Z.110610T2145Z.110611T0900Z.NO/
836 PM CDT FRI JUN 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE RACCOON RIVER AT DES MOINES FLEUR DRIVE...OR FROM WALNUT 
  CREEK...TO THE DES MOINES RIVER.
* UNTIL EARLY SATURDAY MORNING.
* AT  7:45 PM FRIDAY THE STAGE WAS 12.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...GO BELOW FLOOD STAGE SATURDAY MORNING.

$$

IAC121-181-120135-
/O.EXT.KDMX.FL.W.0045.000000T0000Z-110614T1536Z/
/NRWI4.1.ER.110609T1702Z.110611T0600Z.110613T1536Z.NO/
836 PM CDT FRI JUN 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER NEAR NORWALK...OR FROM THE MADISON-WARREN COUNTY 
  LINE...TO THE DES MOINES RIVER.
* UNTIL MONDAY MORNING.
* AT  8:15 PM FRIDAY THE STAGE WAS 22.7 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...CREST NEAR 22.8 FEET AFTER MIDNIGHT TONIGHT. GO BELOW
  FLOOD STAGE MONDAY MORNING.

$$

IAC121-181-110206-
/O.CAN.KDMX.FL.W.0048.000000T0000Z-110612T0600Z/
/IDNI4.2.ER.110610T0657Z.110610T1115Z.110611T0048Z.NO/
836 PM CDT FRI JUN 10 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MIDDLE RIVER NEAR INDIANOLA...OR FROM CLANTON CREEK NEAR
  SPRING HILL...TO THE DES MOINES RIVER.
* AT  8:15 PM FRIDAY THE STAGE WAS 18.8 FEET.
* RECENT ACTIVITY...FELL BELOW FLOOD STAGE AT  7:48 PM FRIDAY.
* FORECAST...FALL TO 13.1 FEET SUNDAY MORNING.

$$

IAC123-125-120135-
/O.EXT.KDMX.FL.W.0049.000000T0000Z-110612T1304Z/
/BSSI4.1.ER.110610T0915Z.110610T2330Z.110611T1304Z.NO/
836 PM CDT FRI JUN 10 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR CREEK NEAR BUSSEY...OR FROM THE NORTH CEDAR CREEK...TO 
  THE DES MOINES RIVER.
* UNTIL SATURDAY MORNING.
* AT  8:15 PM FRIDAY THE STAGE WAS 20.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...CONTINUE FALLING AND GO BELOW FLOOD STAGE SATURDAY
  MORNING.

$$
037 
WGUS83 KDMX 110751
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
251 AM CDT SAT JUN 11 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...

  RACCOON RIVER
  
  AFFECTING THE FOLLOWING COUNTIES IN IOWA...POLK
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

MORE INFORMATION IS AT  WWW.WEATHER.GOV/DESMOINES .

&&

IAC153-110821-
/O.CAN.KDMX.FL.W.0051.000000T0000Z-110612T1629Z/
/DMWI4.1.ER.110610T1815Z.110611T0145Z.110611T0500Z.NO/
251 AM CDT SAT JUN 11 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE RACCOON RIVER AT DES MOINES HWY 28...OR FROM BELOW VAN METER...
  TO WALNUT CREEK.
* AT 2:15 AM SATURDAY THE STAGE WAS 31.6 FEET.
* RECENT ACTIVITY...FELL BELOW FLOOD STAGE AT 12:00 AM SATURDAY.
* FORECAST...FALL TO 29 FEET SUNDAY.

$$

IAC153-110821-
/O.CAN.KDMX.FL.W.0052.000000T0000Z-110612T0900Z/
/DEMI4.1.ER.110610T1547Z.110610T2145Z.110611T0422Z.NO/
251 AM CDT SAT JUN 11 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE RACCOON RIVER AT DES MOINES FLEUR DRIVE...OR FROM WALNUT 
  CREEK...TO THE DES MOINES RIVER.
* AT 1:45 AM SATURDAY THE STAGE WAS 11.6 FEET.
* RECENT ACTIVITY...FELL BELOW FLOOD STAGE AT 11:22 PM FRIDAY.
* FORECAST...FALL TO 9 FEET SUNDAY.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 10, 6:59 AM CDT, 21 minutes earlier.

Area forecast discussion, Jun 10, 6:59 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
658 AM CDT FRI JUN 9 2011

.DISCUSSION...
SURFACE LOW AND FRONTAL BOUNDARY SHIFTING TO THE EAST THIS MORNING
AND SHOULD BRING AN END TO THE HEAVY RAIN AND THUNDERSTORMS BY MID
MORNING.  HOWEVER...SOME CONCERN WITH THE UPPER WAVE HANGING BACK TO
THE NORTHWEST UNTIL LATER TODAY AND SOME LINGERING INSTABILITY
ACROSS THE EAST/SOUTHEAST THAT WE MAY STILL SEE A FEW SHOWERS OR
STORMS AROUND LATER THIS AFTERNOON.  WATER VAPOR SHOWING A COUPLE
WEAK VORT MAXES AS WELL OVER SW MN  AND A COUPLE MORE FURTHER WEST.
AS A RESULT...GENERALLY KEPT ISOLATED TO SCATTERED WORDING IN ZONES
CLEARING FROM WEST TO EAST THROUGH THE DAY.  THE SHORTWAVE EXITS
THIS EVENING WITH HIGH PRESSURE BUILDING IN FOR A DRY PERIOD FRIDAY
NIGHT THROUGH SATURDAY NIGHT.  ANOTHER SHORT WAVE PROGGED TO PUSH
ACROSS CENTRAL IOWA LATE SATURDAY NIGHT THROUGH SUNDAY WITH A
SURFACE LOW AND WARM FRONT LIFTING INTO THE SOUTH/SOUTHWEST PART OF
THE FORECAST AREA.  THE PATTERN IS SORT OF A BROKEN RECORD WITH WARM
ADVECTION ADVANCING INTO THE STATE FOLLOWED BY A LOW LEVEL JET
FOCUSED INTO THE FRONTAL BOUNDARY AND DECENT INSTABILITY COUPLED
WITH A SHORT WAVE PASSING BY.  WE WILL AGAIN SEE MORE HEAVY RAIN
WITH THE STORMS FOR LATE IN THE WEEKEND ALONG WITH SOME MARGINAL
THREAT FOR SEVERE STORMS.  I DID NOT CHANGE ANY GRIDS BEYOND MONDAY
BUT MODELS SUGGEST ANOTHER STRONG SHORTWAVE PASSING THROUGH
TUESDAY/WEDNESDAY TIMEFRAME WITH A RIDGE FINALLY BUILDING IN FOR
MID/LATE WEEK.  UPSTREAM OF THAT HOWEVER IS YET ANOTHER STRONG
SHORTWAVE.  AS FOR TEMPS...WE WILL STAY RELATIVELY COOL THROUGH THE
WEEKEND BUT THE WARM ADVECTION FOR LATE SUNDAY WILL SURGE INTO
CENTRAL IOWA EARLY IN THE WEEK AND BEGIN TO BRING BACK MOISTURE AND
WARMER TEMPERATURES.

&&

.AVIATION...10/12Z
OUTSIDE OF VFR CIGS ACROSS THE SE QUARTER OF IA...THE REMAINDER OF
THE STATE HAD LIFR/IFR CIGS AND AREAS OF MVFR VSBYS.  AS A TROUGH OF
SURFACE LOW PRESSURE EXITS IA TODAY...IFR/MVFR CONDITIONS WILL
LINGER INTO THE NIGHT.  SCATTERED SHOWERS AND THUNDERSTORMS OVER KS
MAY REACH SRN TAF SITES LATER TODAY...KDSM/KOTM...BUT CONFIDENCE IN
TIMING AND LOCATION NOT GREAT ENOUGH TO INCLUDE BEYOND AFTERNOON AND
EVENING CB WORDING.  WINDS WILL BECOME NLY AREA WIDE TONIGHT WITH
LINGERING MVFR/IFR CIGS AND MVFR VSBYS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DISCUSSION...FAB
AVIATION...BSS
Hazardous weather outlook, Jun 10, 4:40 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
440 AM CDT FRI JUN 10 2011

IAZ004>007-015>017-023>025-033>035-044-045-111200-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-
440 AM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED TO WIDELY SCATTERED NON SEVERE THUNDERSTORM IS
POSSIBLE OVER THE AREA THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE PERIODS OF THUNDERSTORMS IN THE FORECAST FROM SUNDAY
NIGHT THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO ASSESS THE SEVERE
WEATHER THREAT FOR STORMS NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

IAZ026>028-036>039-046>050-059-061-062-072-075-083>085-094>097-
111200-
FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-
BOONE-STORY-MARSHALL-TAMA-DALLAS-JASPER-POWESHIEK-MADISON-MAHASKA-
CLARKE-LUCAS-MONROE-DECATUR-WAYNE-APPANOOSE-DAVIS-
440 AM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE OUTLOOK AREA
TODAY. THE THREAT FOR SEVERE STORMS IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE PERIODS OF THUNDERSTORMS IN THE FORECAST FROM SUNDAY
THROUGH TUESDAY NIGHT. IT IS TOO EARLY TO ASSESS THE SEVERE
WEATHER THREAT FOR STORMS NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

IAZ060-073-074-086-111200-
POLK-WARREN-MARION-WAPELLO-
440 AM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. THE THREAT FOR SEVERE
STORMS IS LOW. RIVER FLOOD WARNINGS ARE ALSO IN EFFECT FOR PORTIONS OF
THE DES MOINES RIVER VALLEY. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE PERIODS OF THUNDERSTORMS IN THE FORECAST FROM SUNDAY
THROUGH TUESDAY NIGHT. LARGE HAIL AND DAMAGING WIND ARE POSSIBLE
WITH STORMS SUNDAY NIGHT. HEAVY RAIN IS ALSO POSSIBLE.  IT IS TOO
EARLY TO ASSESS THE SEVERE WEATHER THREAT FOR STORMS EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

IAZ057-058-070-071-081-082-092-093-111200-
AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION-TAYLOR-RINGGOLD-
440 AM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE OUTLOOK AREA
TODAY. THE THREAT FOR SEVERE STORMS IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE PERIODS OF THUNDERSTORMS IN THE FORECAST FROM SUNDAY
THROUGH TUESDAY NIGHT. LARGE HAIL AND DAMAGING WIND ARE POSSIBLE
WITH STORMS SUNDAY NIGHT. HEAVY RAIN IS ALSO POSSIBLE.  IT IS TOO
EARLY TO ASSESS THE SEVERE WEATHER THREAT FOR STORMS EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FAB

In the hours before

Local storm report, Jun 10, 3:45 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
345 AM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 AM     HEAVY RAIN       ST. MARYS               41.31N 93.73W
06/10/2011  M5.40 INCH       WARREN             IA   TRAINED SPOTTER

            RAINFALL SINCE 300 PM THURSDAY.

&&

SMALL
Local storm report, Jun 10, 4:35 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
435 AM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     FLASH FLOOD      4 NE PELLA AIRPORT      41.45N 92.89W
06/10/2011                   MARION             IA   EMERGENCY MNGR

            THUNDER CREEK OVER 240TH STREET. ROAD CLOSED. DEPUTY
            REPORTED IT LOOKED LIKE WHITE WATER RAPIDS.

&&

SMALL
Local storm report, Jun 10, 5:26 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
526 AM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 AM     FLOOD            HARTFORD                41.46N 93.40W
06/10/2011                   WARREN             IA   DEPT OF HIGHWAYS

            WATER OVER HIGHWAY 5 BETWEEN COUNTY ROADS S31 AND S23.

&&

SMALL
Local storm report, Jun 10, 6:52 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
652 AM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 AM     HEAVY RAIN       2 NE PATTERSON          41.37N 93.85W
06/10/2011  M6.70 INCH       MADISON            IA   TRAINED SPOTTER

&&

BF
Local storm report, Jun 10, 6:54 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
654 AM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLOOD            3 W OSKALOOSA           41.29N 92.70W
06/10/2011                   MAHASKA            IA   DEPT OF HIGHWAYS

            HIGHWAY 92 CLOSED DUE TO HIGH WATER BETWEEN COUNTY
            HIGHWAY T25 AND HIGHWAY 163.

&&

SMALL
Local storm report, Jun 10, 7:06 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
706 AM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 AM     HEAVY RAIN       2 SE PELLA AIRPORT      41.38N 92.92W
06/10/2011  M4.77 INCH       MARION             IA   CO-OP OBSERVER

            24 HOUR TOTAL

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:10 PM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Winnebago, Wright50 min
Jun 9, 7:41 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Worth37 min
Jun 9, 8:07 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Webster41 min
Jun 9, 8:13 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Jasper, Polk, Story, Warren47 min
Jun 9, 8:33 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Hancock, Wright26 min
Jun 9, 8:37 PM CDTFlash Flood WarningDMXDallas, Madison, Polk, Warren6 hr
Jun 9, 8:37 PM CDTSevere Thunderstorm WarningDMXBoone, Greene, Webster38 min
Jun 9, 8:39 PM CDTSevere Thunderstorm WarningDMXBoone, Greene21 min
Jun 9, 8:47 PM CDTSevere Thunderstorm WarningDMXStory43 min
Jun 9, 8:55 PM CDTSevere Thunderstorm WarningDMXJasper, Polk50 min
Jun 9, 8:58 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Story47 min
Jun 9, 9:02 PM CDTSevere Thunderstorm WarningDMXBoone, Story28 min
Jun 9, 9:11 PM CDTSevere Thunderstorm WarningDMXPolk34 min
Jun 9, 9:15 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin, Story20 min
Jun 9, 9:26 PM CDTSevere Thunderstorm WarningDMXBoone, Polk, Story22 min
Jun 9, 9:30 PM CDTFlash Flood WarningDMXBoone, Polk, Story4 hr
Jun 9, 10:04 PM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk, Warren41 min
Jun 9, 10:29 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor31 min
Jun 9, 10:34 PM CDTSevere Thunderstorm WarningDMXPolk, Warren26 min
Jun 9, 10:45 PM CDTSevere Thunderstorm WarningDMXDallas, Polk31 min
Jun 9, 10:49 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion41 min
Jun 9, 10:56 PM CDTSevere Thunderstorm WarningDMXMadison, Warren34 min
Jun 9, 11:11 PM CDTFlash Flood WarningDMXJasper, Madison, Marion, Warren6 hr
Jun 9, 11:14 PM CDTHigh Wind WarningDMXMarshall, Tama106 min
Jun 9, 11:14 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass46 min
Jun 9, 11:36 PM CDTFlash Flood WarningDMXAdair, Audubon, Dallas, Guthrie, Madison4 hr
Jun 10, 12:07 AM CDTRiver Flood WarningDMXPolk6 hr
Jun 10, 1:59 AM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Union46 min
Jun 10, 2:21 AM CDTFlash Flood WarningDMXMahaska, Marion, Monroe6 hr
Jun 10, 5:05 AM CDTAreal Flood WarningDMXMarion, Warren24 hr
Jun 10, 7:20 AM CDTRiver Flood WarningDMXPolk20 hr
Jun 10, 8:29 AM CDTAreal Flood WarningDMXMahaska, Marion24 hr

Nearby

River Flood Warnings in Iowa, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.